# SDR HALA2011100600432

- Difficulty date: October 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 32,826 hours, 6,170 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: Illuminated
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WXR SYS STATUS EICAS WARNING.  PERFORMED TROUBLESHOOTING IAW FIM 34-43-00/101 FIG 103, ALL CHECKS ARE GOOD.  NO FAULTS NOTED ON EICAS SCREEN. ACFT OK FOR SERVICE.
